# SDR TRAX200800683

- Difficulty date: May 23, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,819 hours, 35,627 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE INDICATION ON CAP WITH CRC ON APPROACH.  FLT 4533 & 4434 CX.  (EMERGENCY DECLARED).  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.  (S)
